# SDR 95UALD10021

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1825U
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Component: EMSE299
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DOES NOT TEST FROM OVERHEAD PANEL BITE TEST FROM ENGINEERS PANEL FAULTS MID FWD POWER SUPPLY.  REPLACED BATTERY PACK AND POWER SUPPLY.
